| Catalog Number |
02.12.0211FL |
| Medical Device Problem Code |
Device Issue (2379)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/07/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information received on (b)(6) 2017 and includes: the screw was not implanted during revision surgery.Batch review performed on (b)(6) 2017.Lot 157438: (b)(4) items manufactured and released on 20 april 2016.Expiration date: 2021-04-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in complaining of pain.The screw backed out of the poly.The surgeon swapped the poly.The surgery was completed successfully.X-rays and explants are not available.